I recently had general anasthetic and a few days later developed what seemed like thrush like symptoms very itchy etc. I got canesten duo which helped round the front but then realised i had a very very sore itch anus. I used sudocream as i thought it was just irritation after being in bed for days after surgery without being able to shower properly. Again the itching seems to have subsided but my bum is very very sore everytime i go to the toilet. I also have peely skin just above my anus towards the top of my bum its not like normal peeling skin though its very soft and dark in colour. I didn't worry too much because I thought it was just the irritation clearing up but today when going to the toilet there was a lot of reddish brown discharge from my bottom. I can't get a doctors appointment for a few days but am getting very worried. Has anyone ever had this problem and if so what was it?? You hear so many horror stories these days I need someone to help put my mind at rest til I can see the doc.